# SDR IPXA11M66851

- Difficulty date: May 17, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 56,186 hours, 7,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E IS CRACKED AT SLAT TRACK NR 14 CUT-OUT OTBD LOWER CORNER.  REPAIRED LT WING FIXED L/E EXTERIOR SKIN AT SLAT TRACK 14 CUT-OUT STA XOS 891 IAW SRM 57-40-02, REPAIR 7, FIG 201.
